please help --- my husband has been on disability for 4 years, he is 51 yrs old. during this time he has been taking lots and lots of pain meds about 1-2 yrs ago he added fentanyl patch to his list of meds lortab, soma and xanax as well as ritilan. about a year ago he had 2 or 3 episodes of mental confusion (i thought too much med) then in jan his legs, feet and stomach began to swell 3x normal size with fluid, he went 2 days without sleep constanly moving around but not making any sense when he would talk, very confused, did not know what was going on. brought him to hospital ammonia levels high oxygen sat at 80%. released but has continued to have these kinds of episodes (not to that extreme) sometimes with swelling sometimes not sometimes with confusion sometimes not then sleeping for 2-3 days straight or staying awake for 2 days also seems to dig into everything in house closets, cabinets, cars, etc. all test come back normal (liver functions, kidney functions, ekg, chest x ray, ct scan) the only test that found any thing was upper gi scope and it was only acid reflux -- last thing has periodic bouts of excruciating pain in upper abdoman to the point of screaming curled up in fetal position on floor please please please someone help with any infoReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?